Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Read user comments about the side effects, benefits, and effectiveness of levofloxacin oral.

Overall User Ratings

258 Total User Reviews

User Reviews

«Previous 11-15 of 53 Next»
Condition: Bacterial Infection with Bronchitis
5/17/2015 6:08:49 PM

Reviewer: tootsqueakyt27gey, 65-74 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
after taking I pill a day for 3 days my hearing in my right ear went out. I could not hear. stopped taking pill and went to the dr. he said everything was alright and continue taking them.after 3 hours of taking 1 pill my hearing got worse again an was told to stop . I was given a steroid to take for 7 days and MY HEARING HAS NOT GOTEN ANY BETTER over the last 9 days. I am really upset that I wou ... Show Full Comment

Condition: Bacterial Infection with Bronchitis
3/29/2015 5:15:59 PM

Reviewer: Kaye H, 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
This is a very strong anti biotic with strong side effects for me. I was in such pain the fourth day I could barely walk...climbing stairs in my own home was extremely difficult. Shoulders, lower back, knees, ankles and even my wrists were throbbing in uncharacteristic pain. I finally figured it out and stopped taking it...but had only one day left. It did seem to help my infection, that' ... Show Full Comment

Condition: Bacterial Infection with Bronchitis
3/4/2015 12:14:47 PM

Reviewer: 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
On day 9 became dizzy, more dizzy on day 10. Have been dizzy for 17 days now and this has not gone away. Also had severe joint pain in hips and shoulders and could not sleep which now has gotten better. DO NOT USE YHIS RX!

Condition: Bacterial Infection with Bronchitis
2/10/2015 11:04:29 PM

Reviewer: Nana H, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
Cleared my head and throat but extremely glad to have taken the last dose as my heart rate is accelerated at times and I have experienced pain in my elbow and arms and hands: areas of arthritis and such enhanced. As I have finished the pills I feel this should lessen.

Condition: Bacterial Infection with Bronchitis
1/11/2015 12:32:20 AM

Reviewer: nancyj1217, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
After taking one dose of 500 mg, I began to have an awful metallic taste in my mouth along with nausea. It has also prevented me from sleeping, which I never had a problem with before. It's been 24 hours, and the bad taste is still there along with light headedness. I would never take this medication again.

«Previous 11-15 of 53 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

disciplining a boy
Types, symptoms, causes.
fruit drinks
Eat these to think better.
Balding man in mirror
Treatments & solutions.
No gym workout
Moves to help control blood sugar.
Remember your finger
Are you getting more forgetful?
acupuncture needle on shoulder
10 tips to look and feel good.
Close up of eye
12 reasons you're distracted.
birth control pills
Which kind is right for you?
embarrassed woman
Do you feel guilty after eating?
woman biting a big ice cube
Habits that wreck your teeth.
pacemaker next to xray
Treatment options.
Pink badge on woman chest to support breat cancer
Myths and facts.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.